# SDR DJFA2005136

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N455CW
- Make and model: Beech 400A
- Aircraft serial: RK365
- Aircraft time: 1,519 hours, 1,297 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controller
- Part number: 766214
- Part serial: 1868
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KMEM - KRUS TRIP ID 888513 THE CREW REPORTED THAT THE PITCH TRIM FAILED ON CLIMBOUT AT 10,500 FT 255 KTS.  THE PITCH TRIM BEGAN OPERATING AT 30,000 FT, AND THEN FAILED AGAIN AT 12,500 FT DURING DESCENT.  WHEN THE EMERGENCY PITCH TRIM WAS USED IT WAS OPERATING PROPERLY.  WHILE SLOWING TO 250 KTS AT 7,500 FT THE PITCH TRIM BEGAN WORKING AGAIN.  MAINTENANCE REPLACED THE PITCH TRIM CONTROLLER IN THE AFT CABIN.  OPERATIONAL CHECKS WERE PERFORMED AND THE SYSTEM OPERATED NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
